# SDR DXTA2015102006112

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 1,639 hours, 1,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON SHORT FINAL RESULTING IN A DENT ON RT WING LE.  R & R THE RT WING OUTER LE & RT WING CTR WING SPLICE WITH NEW  IAW MM 57-40-00.
